# SDR SWAA2025012086531

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 56,914 hours, 34,401 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY FWD PNEUMATIC APU BLEED AIR TO PACK VALVE DUCT MOUNT BRACKET CRACKED JUST OTBD OF KEEL BEAM BOX STRUCTURE. (SEE PIC)<[01] REMOVED AND REPLACED PER AMM 20-50-11.
